# SDR AUS20011240

- Difficulty date: November 24, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Rroyce RB211524*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OUTBOARD TRAILING EDGE FLAP DEFLECTION CONTROL FITTING ON THE REAR SPAR CRACKED AND BROKEN ALLOWING THE TRACK TO MOVE AND CAUSE CRACKING OF THE UPPER TRAILING EDGE FIXED PANEL.
